RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2014, Volume 1, Issue 2, Pages 62–67 (Mi jcem47)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational Mathematics

Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order

O. Tsyplenkova

South Ural State University, Chelyabinsk, Russian Federation

Abstract: An optimal control problem for the higher order Sobolev type equation with a relatively polynomially bounded operator pencil is considered. The existence and uniqueness of a strong solution to the Cauchy problem for this equation are proved. Sufficient conditions for the existence and uniqueness of an optimal control of such solutions are obtained.

Keywords: Sobolev-type equations, relatively polynomially bounded operator pencil, strong solutions, optimal control.

Full text: PDF file (126 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 35Q93, 34H05
Received: 05.11.2014
Language:

Citation: O. Tsyplenkova, “Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order”, J. Comp. Eng. Math., 1:2 (2014), 62–67

Citation in format AMSBIB
\Bibitem{Tsy14}
\by O.~Tsyplenkova
\paper Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order
\jour J. Comp. Eng. Math.
\yr 2014
\vol 1
\issue 2
\pages 62--67
\mathnet{http://mi.mathnet.ru/jcem47}
\zmath{https://zbmath.org/?q=an:1339.49005}
\elib{http://elibrary.ru/item.asp?id=23395661}


Linking options:
  • http://mi.mathnet.ru/eng/jcem47
  • http://mi.mathnet.ru/eng/jcem/v1/i2/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov, “Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order”, J. Comp. Eng. Math., 3:2 (2016), 57–67  mathnet  crossref  mathscinet  zmath  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:83
    Full text:25
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019